Some exact solutions to the equations of nonlinear thermoelasticity


Journal Article

Two independent exact solutions to the coupled, nonlinear equations of general thermoelasticity are presented in the context of definite body shapes. The stress and temperature fields throughout the bodies are exhibited in terms of the material response functions which characterize individual conductors. © 1970 by ASME.

Full Text

Duke Authors

Cited Authors

  • Petroski, HJ; Carlson, DE

Published Date

  • January 1, 1970

Published In

Volume / Issue

  • 37 / 4

Start / End Page

  • 1151 - 1154

Electronic International Standard Serial Number (EISSN)

  • 1528-9036

International Standard Serial Number (ISSN)

  • 0021-8936

Digital Object Identifier (DOI)

  • 10.1115/1.3408678

Citation Source

  • Scopus